Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Travelling and finding it difficult to sleep at night, causing fatigue and stress. Suggest over the counter pill?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2009
Answered : 8985 Questions
Hi, I'm currently travelling and finding it very difficult to sleep at night which is causing fatigue and stress next day. Is there any over the counter pill to sleep
Posted Tue, 8 Oct 2013 in General Health
Answered by Dr. Shoaib Khan 59 minutes later
Brief Answer:
Unfortunately not sir

Detailed Answer:
Hello sir and welcome.

Thank you for writing to us.

I am afraid there are no over the counter pills for sleeping sir. All these pills are prescription drugs, which means you cannot obtain these medications without a prescription from a doctor. The reason why these drugs are strictly regulated is because they have numerous side effects, But I am sure you can visit any doctor in your area, and request him/her for the same. A one time prescription should not be difficult to obtain if you explain your situation to the doctor.

You could also try mild exercises like walking, reading, etc; just before sleeping, which can tire you and get you to sleep.

I hope this information helps you sir. Please feel free to write back to me for any further clarifications.

Best wishes.
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask a Doctor Now

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor